Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup

  • Manufacturer : Wockhardt Ltd.
  • Composition : Bromhexine 4mg, Dextromethorphan 5mg, Phenylephrine 5mg, Menthol 2.5mg
  • Generally Prescribed For : Cough
  • Estimated Price : 38.00 For 60ml Bottle

BUY FROM THESE SELLERS

Uses of Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup

Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup is used for the treatment or prevention of the following disease(s):

Cough

Side effects of Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup

The most common side effects of Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup are - Diarrhea, Dizziness, Headache, Skin Rashes, Nausea, Sweating

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup

Do not use Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup if you are allergic to - Bromhexine, Dextromethorphan, Phenylephrine, Menthol

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup works

Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup contains - Bromhexine, Dextromethorphan, Phenylephrine, Menthol

Bromhexine acts on the mucus at the formative stages in the glands, within the mucus-secreting cells.

Dextromethorphan crosses the blood-brain-barrier and activates sigma opioid receptors on the cough center in the central nervous system, thereby suppressing the cough reflex.

Phenylephrine works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

Dosage of Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup

The dosage of Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup

If you forget to take a dose of Zedex-P Cold 4mg/5mg/5mg/2.5mg Syrup, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Interaction

Information will be added soon.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Swaroop Choudhari, MD
  • Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective f...
    ... ...

    Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective field of medicine.
    ... ...

About Author

  • Kunal V Kumar, B.Pharma
  • Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo....

    Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...